# SDR DL767030598

- Difficulty date: June 29, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N101DA
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 64,053 hours, 31,208 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32212
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENT REPAIR THE FUSELAGE SKIN WAS DENTED AT FS 1263 NEAR STRINGER 37L, DUE TO CONTACT WITH GROUND EQUIPMENT.  THE DENT WAS REMOVED WITH A CUTOUT IN THE SKIN.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM REPAIR DOUBLER IAW ER/A 385345-14 REV B.
